Anyone else had to deal with this? I feel like a need a weighed-suit to sleep in at night with the RLS and withdrawing from Fentanyl patches (had surgery 3 months ago, and now finishing the last process of getting off the medication).
What horrible sensations!! I ended up finding relief sleeping on my hard bedroom floor. I need to feel pressure on my body for it to settle down.
How are you? I'm sorry to hear about your present condition. While RLS can be managed effectively with prescription medications, withdrawal from your Fentanyl may be a different matter. It is important that you inform your attending physician about these for proper management. A referral to a specialist as well as trying complementary and alternative medicine like acupuncture and biofeedback therapy may also help. Take care and do keep us posted.
I suffered severe RLS all my life. The only thing that helps me sleep are Opiates. A six year heroin addiction, was not supportable, but methadone helped, and then Suboxone.... Now taking a small dose of 2 mg a day and I sleep....Thank God!
I have been taking Lortab 20mg 3 times a day for the last four years for pain. I stopped taking it cold turkey sixty days ago. The first week was awful. Things improved slowly after that. Now all I am dealing with is restless legs and sleeplessness. I have read and do think that the lack of opiates have caused the restless legs. Any one have any idea's on how to stop it ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.